# SDR SWAA2025081187419

- Difficulty date: July 1, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 57,888 hours, 30,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Burned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURNED EXIT LIGHT ASSY AT G4 (1EA) AFT GALLEY AREA.   REPLACED EXIT LIGHT ASSY AT G4 (1EA) AFT GALLEY ARE IAW  AMM 33-51-01-960-801 STEP 2.C.(1)(3) AND (4) FOR OPERATIONAL TEST SEE TTG8Q00CWKNC STEP 60 AND TTG8Q013GD1U.
